Mathematische Zeitschrift

, Volume 208, Issue 1, pp 193–208

Realizing dyadic factors of elementary type Witt rings and pro-2 Galois groups

  • Bill Jacob
  • Roger Ware
Article

DOI: 10.1007/BF02571520

Cite this article as:
Jacob, B. & Ware, R. Math Z (1991) 208: 193. doi:10.1007/BF02571520
Download to read the full article text

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Bill Jacob
    • 1
  • Roger Ware
    • 2
  1. 1.Department of MathematicsUniversity of CaliforniaSanta Barbara, Santa BarbaraUSA
  2. 2.Department of MathematicsThe Pennsylvania State UniversityUniversity ParkUSA

Personalised recommendations